MathSciNet Relay Station
MathSciNet bibliographic data
MR990594 (90j:60016) 60B15 (43A99 60J15)
Zeuner, Hansmartin Laws of large numbers of hypergroups on ${\bf R}\sb +$. Math. Ann. 283 (1989), no. 4, 657–678.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement